# SDR UIEA2018072601563

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 683L136608
- Part serial: R647779
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD TR BULLNOSE FAIRING IS CHAFED IN 3 PLACES BETWEEN 9 AND 11 O'CLOCK POSITION. ACCOMPLISHED REPAIR ON NR 1 ENG OTBD TR BULLNOSE FAIRING PER EA 767-7832-28-A7363 I/R AND EO 6778A046.
